MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE® CONTROLLER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE® CONTROLLER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number 945ECLC
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care professional (hcp) reported that the controller was having issues with acquiring motor evoked potentials (mep).No response was achieved after having a voltage up until 700 volts.The patient would sometimes react to the stimulus and sometimes there is no reaction.No back-up device was used and there were no issues during the procedure but mep was not run at the time.There was no known patient impact reported.
 
Additional Manufacturer Narrative
Analysis found no fault with the device.The complaint could not be duplicated.The device was tested and passed manufacturing s pecifications.The complaint could not still be duplicated in the burn in.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information from a health care professional (hcp) reported that the event occurred during the procedure.There was no delay in the procedure as the same device was used.There was no patient impact.

Brand Name
NIM-ECLIPSE® CONTROLLER
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8204017
Report Number1045254-2018-00751
Device Sequence Number16209329
Product Code GWF
UDI-Device Identifier00643169071872
UDI-Public00643169071872
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K050798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number945ECLC
Device Catalogue Number945ECLC
Device Lot Number215044527
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2018
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date12/28/2018
Supplement Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1